MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3465-24
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, in three (3) instances, the device from the same lot number, was unable to draw.It is suspected that when pulling back on the syringes, the side luer lock was not sealing to get enough pressure in order to get that draw back.No patient injury was reported.
 
Additional Manufacturer Narrative
The returned sample was received decontaminated without its original packaging.The sample was tested with a syringe to replicate the failure mode.No occlusion was detected; the water flows without any problem.The complaint was not confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#: 617147.

Brand Name
DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397571
Report Number3012307300-2022-18497
Device Sequence Number6102640
Product Code LJT
UDI-Device Identifier10610586033049
UDI-Public10610586033049
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2025
Device Model Number21-3465-24
Device Catalogue Number21-3465-24
Device Lot Number4057923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date09/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown